# SDR AALA201909179021

- Difficulty date: September 11, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5302U4
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER RIB CRACKED AT STATION 101.9 AND 38 INCHES FROM THE FRONT SPAR. REPLACED RIB PER 51-00-05-1.
